# SDR HNAA2014081500237

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 47,844 hours, 56,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHT DIM AT ROW 11DF.  R & R TWO BULBS FROM LOWER SIDEWALL LIGHT ASSY.  OPS CHECKED GOOD.
